# SDR DALA2016102407471

- Difficulty date: October 14, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 49,888 hours, 18,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT OVERHEAD AT 11DEF  INOPERATIVE. MAINTENANCE FOUND ELECTRICAL CONNECTOR D12060 TO D11344 DISCONNECTED. RECONNECTED PER B737 WDM 33-51-12. OPS CHECK GOOD AT THIS TIME.
